RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2004, том 16, выпуск 1, страницы 70–120 (Mi aa591)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Статьи

Pairs of selfadjoint operators and their invariants

D. Alpaya, I. Gohbergb

a Department of Mathematics, Ben-Gurion University of the Negev, Israel
b School of Mathematical Sciences, The Raymond and Beverly Sackler Faculty of Exact Sciences, Tel-Aviv University, Tel-Aviv, Israel

Аннотация: A trace formula is proved for pairs of selfadjoint operators that are close to each other in a certain sense. An important role is played by a function analytic in the open upper half-plane and with positive imaginary part there. This function, called the characteristic function of the pair, coincides with Kreĭn's $Q$-function in the case where the selfadjoint operators are canonical extensions of a common simple and closed Hermitian operator. Special emphasis is given to the finite-dimensional case. Relationships with Kreĭn's spectral shift function are also considered. Finally, the case of canonical differential expressions is discussed briefly. In this case, the function $N$ may be chosen to be the Weyl function of the canonical differential expression.

Полный текст: PDF файл (2221 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2005, 16:1, 59–104

Реферативные базы данных:

УДК: Krein's spectral shift function, the $Q$-function associated with a~symmetric operator, the Weyl function.
Поступила в редакцию: 24.10.2003
Язык публикации: английский

Образец цитирования: D. Alpay, I. Gohberg, “Pairs of selfadjoint operators and their invariants”, Алгебра и анализ, 16:1 (2004), 70–120; St. Petersburg Math. J., 16:1 (2005), 59–104

Цитирование в формате AMSBIB
\RBibitem{AlpGoh04}
\by D.~Alpay, I.~Gohberg
\paper Pairs of selfadjoint operators and their invariants
\jour Алгебра и анализ
\yr 2004
\vol 16
\issue 1
\pages 70--120
\mathnet{http://mi.mathnet.ru/aa591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069002}
\zmath{https://zbmath.org/?q=an:1084.47019}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 1
\pages 59--104
\crossref{https://doi.org/10.1090/S1061-0022-04-00844-1}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa591
  • http://mi.mathnet.ru/rus/aa/v16/i1/p70

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Melik-Adamyan P., “Krein–Saakyan and Trace Formulas for a Pair of Canonical Differential Operators”, Complex Analysis and Operator Theory, 1:3 (2007), 423–438  crossref  mathscinet  zmath  isi  scopus
    2. Alpay D., Behrndt J., “Generalized $Q$-functions and Dirichlet-to-Neumann maps for elliptic differential operators”, J. Funct. Anal., 257:6 (2009), 1666–1694  crossref  mathscinet  zmath  isi  elib  scopus
    3. Derkach V., “Abstract Interpolation Problem in Nevanlinna Classes”, Modern Analysis and Applications: Mark Krein Centenary Conference. Vol. 1: Operator Theory and Related Topics, Operator Theory Advances and Applications, 190, 2009, 197–236  mathscinet  zmath  isi
    4. Curgus B., Derkach V., “Partially Fundamentally Reducible Operators in Krean Spaces”, Integr. Equ. Oper. Theory, 82:4 (2015), 469–518  crossref  mathscinet  zmath  isi  elib  scopus
    5. Alpay D., Colombo F., Lewkowicz I., Sabadini I., “Realizations of Slice Hyperholomorphic Generalized Contractive and Positive Functions”, Milan J. Math., 83:1 (2015), 91–144  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:237
    Полный текст:100
    Литература:39
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019